Panadol Night - 20 Tablets

€7.99
In stock
In stock
SKU
PANA005

Panadol Night Tablets relieve night time pain, reduces temperature and aids a restful sleep.

Due to danger of paracetamol toxicity we will only sell one pack of medicine containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What Panadol Night is and what it is used for?

Panadol Night tablets provide fast and effective relief from fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache.

Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and pains) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of cold and 'flu (congestion) and aids restful sleep.

How to take

  • For bedtime use only.
  • Adults and children over 12 years: Take 2 tablets 20 minutes before bedtime.

Other products containing paracetamol may be taken for daytime relief but at a reduced maximum does of 6 tablets in 24 hours.

The dose should not be repeated more often than every 4 hours.

Not recommended for children under 12 year except on medical advice.

For professional advice on medicines consult your pharmacist.

Contains

Contains Paracetamol

Each tablet contains: Paracetamol 500mg, Diphenhydramine hydrochloride 25mg.

The tablets also contain: maize starch, pregelatinised starch, povidone K25, potassium sorbate, talc, stearic acid.

The film coat contains: hypromellose, titanium dioxide (E171), lactose monohydrate, macrogol 400, triacetin, brilliant blue FCF aluminium lake (E133), indigo carmine aluminium lake (E132). The polishing agent: carnauba wax.

Warnings:

  • Do not exceed the stated dose.
  • Do not take with other products containing paracetamol.
  • Do not take within 4 hours of taking other paracetamol-containing products.
  • Do not take for more than 10 consecutive nights without consulting your doctor.

Consult you doctor

  • If symptoms persist
  • Before taking Panadol Night if you are taking prescribed medicines, are under the care of a doctor, are breastfeeding, or are pregnant.
  • Prolonged use without medical supervision may be harmful

Important

  • This product should only be used when clearly necessary.
  • Immediate medical attention should be sought in the event of overdose even if you feel well.
  • Please read the enclosed leaflet carefully.
  • This product may cause drowsiness.
  • Do not drive or operate machinery.
  • Avoid alcoholic drink.

Storage Instructions

  • Keep out of the reach and sight of children
  • Do not store above 25°C.
  • Keep in original packaging to protect from tight.
  • See top of pack for batch number and expiration date.

See leaflet for further information.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand

  1. Panadol Extra Soluble Tablets (24)
    Panadol Night - 20 Tablets Panadol
    €6.99
  2. Panadol Extra Tablets-12
    Panadol Night - 20 Tablets Panadol
    €3.15
  3. Panadol Actifast - 20 Tablets
    Panadol Night - 20 Tablets Panadol
    €5.49
  4. Panadol 500mg Tablets 24 Pack
    Panadol Night - 20 Tablets Panadol
    €3.79
  5. Panadol 500mg Tablets-12
    Panadol Night - 20 Tablets Panadol
    €2.35